MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV GLOBAL TWIN PK; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV GLOBAL TWIN PK; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 0406622000
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that prior to a surgical procedure and upon receipt, the cement product was observed to be expired.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
Correction from reportable event to non reportable event; the reported event, for expired cement, was not confirmed as following a review of the device history information versus the reported event date of this event the product had not expired at the time of use.No product malfunction was observed following a review of manufacturing expiry information and event details reported in this case.The cement was not expired at the time of use.Based on the information provided, there is no report of adverse consequences, patient involvement or a significant delay in this event.There is no report of adverse consequences or a significant delay in this event and no previous reports of injury on file as a result of similar events.Having reviewed the risk documentation, there is no information to suggest that a recurrence would result in injury.There is no evidence at this time to suggest filing is necessary.If further information becomes available, this will be re-assessed.H3 other text : device discarded by customer.
 
Event or Problem Description
It was reported that prior to a surgical procedure and upon receipt, the cement product was observed to be expired.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.Update (b)(6) 2023; following a review of the device history information versus the reported event date of this event the product had not expired at the time of use.No product malfunction was observed following a review of manufacturing expiry information and event details reported in this case.The cement was not expired at the time of use.Based on the information provided, there is no report of adverse consequences, patient involvement or a significant delay in this event.

Brand Name
VERTAPLEX HV GLOBAL TWIN PK
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15218505
Report Number0001811755-2022-00031
Device Sequence Number20515655
Product Code PML
UDI-Device Identifier37613252254431
UDI-Public37613252254431
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406622000
Device Lot NumberVKA067
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown